MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM ALVIM ACQUA IMPL TI 5.0X13; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM ALVIM ACQUA IMPL TI 5.0X13; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.655
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 02/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
 
Event or Problem Description
The clinician reported that 4 months after the dental implant was placed in ada site 19, the implant had not achieved osseointegration in type ii bone.Clinician reports mobility during torquing.The product will be forwarded to the manufacturer for investigation.There were no reported complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.
 
Event or Problem Description
The clinician reported that 4 months after the dental implant was placed in ada site 19, the implant had not achieved osseointegration in type ii bone.Clinician reports mobility during torquing.The product will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).

Brand Name
CM ALVIM ACQUA IMPL TI 5.0X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7437697
Report Number3008261720-2018-01785
Device Sequence Number1513515
Product Code DZE
UDI-Device Identifier07899878016670
UDI-Public07899878016670
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K150199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/17/2018
Report Date (Section F) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date08/10/2018
Device Catalogue Number140.655
Device Lot Number68798
Other Device ID Number07899878016670
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/03/2018
Device Age1 MO
Event Location Other
Date Report to Manufacturer04/04/2018
Initial Date Received by Manufacturer 04/05/2018
Supplement Date Received by Manufacturer06/13/2018
Initial Report FDA Received Date04/17/2018
Supplement Report FDA Received Date07/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;